MathSciNet Relay Station
MathSciNet bibliographic data
MR429703 10-02 (10D15 01A60)
Berndt, Bruce C. Modular transformations and generalizations of several formulae of Ramanujan. Rocky Mountain J. Math. 7 (1977), no. 1, 147–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement